# SDR ASOA201805167082

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 38,211 hours, 29,648 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,   FOUND THE RUDDER 2 LOWER LT SIDE WITH A HOLE IN THE SKIN AND A DESCENDING CRACK EXTENDING APPROXIMATELY 1.5 INCHES FROM THE HOLE.  REPAIRED IAW ETD2018-145-048501.
